MAUDE Adverse Event Report: LUMENIS LTD VERSACUT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

LUMENIS LTD VERSACUT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 0637-245-01
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this morcellator stopped during a procedure due to a footswitch issue.The procedure was not completed.No patient complications were reported.This event is being reported for a cancelled/rescheduled procedure with a patient under anesthesia or sedation status unknown.
 
Event or Problem Description
It was reported that this morcellator stopped during a procedure due to an issue with the foot switch issue.The procedure was not completed.No patient complications were reported.This event is being reported for an aborted/cancelled procedure with a patient under anesthesia or whose sedation status was unknown.
 
Event or Problem Description
It was reported that this morcellator stopped during a procedure related with a foot switch issue.The procedure was not completed.No patient complications were reported.This event is being reported for an aborted/cancelled procedure with a patient under anesthesia or whose sedation status was unknown.
 
Additional Manufacturer Narrative
Correction to h10: additional mfr narrative.The device is not available for analysis; however, the console was serviced by a field service engineer (fse) onsite.The case logs were reviewed, and the electrical safety test was performed which the laser console passed.The investigation shows there was no damage or malfunction related to the reported allegation.Based on the information available, the as reported footswitch issue that led to the procedure being cancelled was not confirmed.

Brand Name
VERSACUT
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidm
yokneam 20692 04
IS   2069204
Manufacturer Contact
alyson harris
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key15825686
Report Number2124215-2022-47806
Device Sequence Number6156850
Product Code GCJ
UDI-Device Identifier07290109140681
UDI-Public07290109140681
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0637-245-01
Device Catalogue Number0637-245-01
Device Lot Number0000001879
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/09/2022
Supplement Date Received by Manufacturer11/24/2022
02/09/2023
Initial Report FDA Received Date11/18/2022
Supplement Report FDA Received Date12/09/2022
03/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/11/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown